Best cold medicine over the counter

With our list of the best cold medicine over the counter available on today’s market, we are confident that you will find what your looking for. Our expert reviewers regularly update this page with new models to help make it easy for people like yourself who want an updated product without having too much trouble finding one! The list of the top 15 best cold medicine over the counter is given on this page will absolutely help you to grab the best one. Without spending much time, let’s start with the list of top 15 products reviews right now.

This top list of the best-selling products is a great way to get your hands on an efficient cold medicine over the counter. This product has all of these basic features that are required in good sellers, with 1200+ customer reviews and 4 stars average rating after more than a dozen customer uses!

Top Fifteen List of Best cold medicine over the counter is given below

Finding the best cold medicine over the counter is very important for them to get fit. To help you find the right one, we analyzed the best-selling products on Amazon and other online retailers. We took into consideration several factors, which include ease of use, durability, weight capacity, and how much space is available in your home.

We all have different needs, but don’t worry because we’ve put together this list of 15 cold medicine over the counter reviews to help you decide! If there’s something specific in mind or just want some advice on which style would be best then keep reading below:

SaleBestseller No. 1
Zicam Cold Remedy Zinc Rapidmelts, Citrus Flavor, 25 Count (Pack of 1)
  • Zicam Cold Remedy RapidMelts Zinc Tablets: These non-drowsy cold remedy tablets contain zinc, which helps shorten the length of colds when taken at the first sign; Getting better tastes better with Zicam Cold Remedy
  • Zicam RapidMelts Cold Remedy: Our quick-dissolve tablets are different from most other cold medicine that just treats symptoms; They're clinically proven to shorten colds when taken at the first sniffle, sneeze and cough
  • From Cold to No Cold Faster: Zicam Cold Remedy products are clinically proven to shorten colds when taken at the first sign, so you feel better, faster; Help calm your cold with Zicam Cold Remedy products like our nasal spray, swabs and RapidMelt tablets
  • Zicam Homeopathic Remedies: Known for Zicam Cold Remedy products, we also offer products for homeopathic allergy relief and nasal congestion and sinus relief
  • Zicam for Shorter Colds: Zicam homeopathic cold remedy is meant to be used in the beginning of a cold; Try Zicam the next time you feel the first sniffle, sneeze or cough of an oncoming cold; Satisfaction guaranteed
SaleBestseller No. 2
Boiron Oscillococcinum for Relief from Flu-Like Symptoms of Body Aches, Headache, Fever, Chills, and Fatigue - 30 Count
  • HOMEOPATHIC FLU RELIEF: Oscillococcinum works with your body to help temporarily relieve fatigue, headache, body aches, chills & fever. Safe for ages 2 & up, take at the first sign of flu-like symptoms.
  • HOLISTIC SUPPORT: Looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.
  • SHORTEN YOUR SYMPTOMS: Oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset. Non-drowsy, easy-to-take relief!
  • HOMEOPATHIC MEDICINE uses highly diluted biological, botanical, or mineral substances to relieve symptoms. Our tablets, pellets, & topical treatments work with your body without the risk of contraindications, or known drug interactions.
  • THE BOIRON PROMISE: We believe there’s more than one way to feel better. Since 1932, we have been committed to providing quality medicines. As a world leader in homeopathy, our passion is your health. Our promise is your satisfaction.
SaleBestseller No. 3
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Day +Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Nasal Decongestant, Antihistamine, 24 Count
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow Than Alka-Seltzer Plus Cold & Flu Liquid Gels
  • One dose provides 4 hour day time or night time relief of cough, nasal congestion, headache & body ache, sore throat, sinus pressure, and runny nose.
  • Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels Day & Night contain a pain reliever, fever reducer, cough suppressant, antihistamine, and nasal decongestant
  • Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, cough, headache, sore throat, nasal and sinus congestion, runny nose, & sneezing. Temporarily reduces fever.
  • PowerMax Gels do not have to be taken with meals.
Bestseller No. 4
Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)
  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY COLD and FLU and NIGHTSHIFT NIGHT SEVERE COLD and FLU: Fast Release, Powerful Multi-Symptom Relief medicine. 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Time Cold and Flu helps reduce fever, relieve cough, chest, nasal and sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Nightshift Severe Cold and Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose, sore and itchy throat and allergy symptoms
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine
SaleBestseller No. 5
Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)
  • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
  • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
  • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
  • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Bestseller No. 6
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
Bestseller No. 7
EZ Melts Energy Memory & Mood Enhancer, Methylated B-Complex, Sublingual Vitamins, Vegan, Zero Sugar, Natural Cherry Flavor, 60 Fast Dissolve Tablets
  • SUSTAINED ENERGY - Our natural formula of B vitamins supports increased energy and stamina throughout the day. With EZ Melts Energy, Memory, & Mood Enhancer, you can power through your day free from post-lunch crashes or caffeine jitters.
  • MEMORY ENHANCER - Our supplements are designed to promote mental clarity and enhanced focus. When you are in the right state of mind, you'll feel ready to take on the world!
  • WELL-BEING - Our unique blend of high quality ingredients supports the general feeling of balance and well-being.
  • MADE IN AMERICA AND QUALITY TESTED - All EZ Melts vitamins are manufactured in sunny Florida with domestic and globally sourced ingredients. Every ingredient is tested by independent 3rd Party Labs located in the USA, ensuring purity and safety.
  • VEGAN AND GLUTEN FREE - Our vitamins are packed with all natural ingredients and flavors that are vegan, gluten free, sugar free, and Non-GMO. Other common energy and mood supplements contain artificial sweeteners and other harmful additives.
Bestseller No. 8
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 ct.
  • 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
Bestseller No. 9
Rite Aid Severe Flu and Cold Relief Caplets - 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults
  • MULTI-SYMPTOM RELIEF: You’ll feel relief from headache, fever, sore throat, nasal congestion, cough, mucus, and chest congestion with Rite Aid. Compare Rite Aid Pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
  • COOL BLAST: You’ll know it’s working when you feel the cool blast flavor. Rite Aid’s Severe Cold & Flu has Acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Bestseller No. 10
Theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors - 6 Packets
  • Package contains 6 powder packets of Theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors
  • Powerful relief from cold symptoms such as sore throat pain, headache, minor body aches and pains, nasal and sinus congestion, cough and fever
  • Theraflu powder dissolves quickly in hot water for cold, cough and sore throat relief that is as easy as making a cup of tea
  • Cough and cold medicine with delicious green tea infusions and honey lemon flavors
  • Each packet contains dextromethorphan HBr 20 mg, acetaminophen 500 mg and phenylephrine HCl 10 mg
SaleBestseller No. 11
Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion Caused by Excess Mucus(#1 Doctor Recommended OTC expectorant), 1200mg, 42 Count (Pack of 1)
  • MUCINEX MAXIMUM STRENGTH 12 HOUR EXTENDED-RELEASE BI-LAYER TABLETS: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion
  • SYMPTOMS TREATED: Relieves chest congestion caused by excess mucus by making your cough more productive
  • ONE EASY PILL: A unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours
  • INGREDIENTS: Guaifenesin (1200 mg) is an expectorant that helps reduce chest congestion caused by colds, infections or irritants
  • CONTINUOUS RELIEF: Maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours
SaleBestseller No. 12
EcoSmart ECO 18 Electric Tankless Water Heater, 18 KW at 240 Volts with Patented Self Modulating Technology
  • Endless on-Demand Hot Water; Consistent hot water when you need it that never runs out; Continuously monitored water temperature and controlled flow rates ensure efficiency and consistent performance within 1 degree of selected temperature
  • Save Space; EcoSmart tankless electric water heaters are 90% smaller than traditional tank heaters; may be installed on wall or at point of use; Dimensions 17 x 14 x 3.75 inches
  • Save Energy; EcoSmart tankless electric water heaters are 99% thermal energy efficient; Only heats water when called unlike a tank heater that maintains water temperature even when not being used. Save up to 50% in water heating costs according to the Department of Energy
  • EcoSmart ECO 18 Sizing; Please refer to the sizing map. This unit requires 2x40 AMP Double Pole Breaker, 18-kilowatt tankless electric water heater ideal for providing hot water for a single bathroom or whole home application in warmer climates; provides between 1.8 and 4.3 gallons-per-minute depending on the inlet water temperature; refer to the sizing guide to select the proper solution
  • Warranty and Certifications; Limited Lifetime Warranty on electronics, exchanger and element; UL-499 certified; ETL Listed
Bestseller No. 13
Benadryl Ultratabs Antihistamine Allergy Relief Medicine, Diphenhydramine HCl Tablets for Relief of Cold & Allergy Symptoms Such as Sneezing, Runny Nose, & Itchy Eyes & Throat, 100 ct
  • 100-count bottle of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold
  • The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
  • Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
  • A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
  • Allergy medicine from a doctor recommended brand for safe & effective*** allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed
Bestseller No. 14
Amoxicillin: A Manual to Deal with Bacterial Infections, Strep Throat, STDs, Pneumonia, Skin Infections and Urinary Tract Infections using Antibiotics
  • Rhyne, Brandon (Author)
  • English (Publication Language)
  • 26 Pages - 06/13/2022 (Publication Date) - Independently published (Publisher)

We’ve consulted top experts who have in-and-out knowledge about the cold medicine over the counter. We chose a product from our list of winners, which comes with amazing features you’ve never heard of before, and filtered more than 100+ products to give us your best options.

We hope you find the perfect cold medicine over the counter for your needs here! We’ve done extensive research and detailed information about each product, so if there’s anything we can help with or more reviews of this kind please let us know.

To find a supplier that can provide you with high-quality cold medicine over the counter for your product, we have the perfect solution. Our list of products is regularly updated so as to feature only what matters most and be tailored towards meeting individual requirements – just let us know how much information or feedback on these points would be helpful!

Leave a Comment